# SDR 9602479606

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN BOTH THE LEFT AND RIGHT MAIN LANDING GEAR WHEEL WELL FITTINGS AT FS 756, LONGERON 30.  REPLACED FITTINGS PER SRM 51-30-5 AND 51-01.
